Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am i getting extreme fatigue and on going symptoms ?

I am a 39 year old female, who has been struggling with trying to figure out what is wrong with me fo 3 years. It all started one Thanksgiving, when I went to a theme park with my children and my feet were so swollen by the end of the day they actually cracked. I continued on the next day tired and decided to see my doctor the next week. My doctor sent me to a cardiologist of which everything checked out fine and the problem still continued. My internal doctor, then sent me to a nephrologist to check out my kidneys of which we did a series of test. We did find a small tumor on my left kidney but they said it was not cancer and nothing I should be worried about, however, I still continued to not be able to urinate but maye once or twice a day. The nephrologist put me on Amiloride (10mg) and Lasik (40mg) to see if I could release the fluid, however, I was not able to - the doctor had me come in every three days to weigh and over a 2 week period, my weight was up 35 lbs, all fluid. The doctor increased my lasik to 200 mg a day, changed my diet to a very low sodium diet , as he possibly thought I might have Liddles Syndrome but the test came back negative. Slowly, I lost the fluid (swelling) but I never have felt myself since. After 2 years with my nephrologist, I questioned him as to why, I could not lose the weight, why I still, even after taking 200 mg of lasik why was I still not urinating in high amounts and he felt I was questioning his treatment and thereore, discharged me as a patient. I went to another doctor in a nearby city and they immediately took me off of the medicine and said I was taking way to much, unless I was in kidney failure, which I was not. After another round of test the nephrologist could not find anything wrong with my kidney s with the exception of the small tumor on my left kidney. I have been feeling somewhat better over the past 3 or 4 months, however, even after a strict diet and exercise program, I am only down 1 pound (very frustrating). In the past month, I have noticed a new symptom -when I am outside (I live in Fl) I am no longer sweating but my face is extremely red and I began to swell in large volumes in my hands, feet, and face. I took a water pill to try an release the fluid with no results. I don t know what is going on with my body but I need someone to help me or refer to me a type of doctor that will help me. Doctors seem to not take you seriously and I just need some answers. I now limit my fluid intake to less than 32 oz a day and still have the same results. Any answers, thoughts, etc, would be great. Thanks!
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
your case is to be taken seriously and a medical board consisting of related specialists to review your case and a proper diagnosis is must for proper treatment
the tumor condition in kidney must be evaluated to know it's nature and rule out any hormone secreting part in it that may be responsible for your condition
other endocrine glands to be evaluated also mainly the thyroid,adrenal,pituitary
you need to be treated properly .
you may attend multidisciplinary hospital of repute for complete health check up and take treatment
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor